# SDR P5CA9801245

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 600 RT BODY FRAME RADIUS FOUND CRACKED.  REPAIRED FRAME PER RS5322-33811, SRM 51-10-01, 51-30-02.
